Restless legs syndrome effect of Paroxetine

We have 521 consumer reports for Paroxetine. Restless legs syndrome effect occurred in 1%.

Patients statistics on Restless legs syndrome side effect for Paroxetine

Female
Male

Average weight in Lbs
164.24
144.77

Average height in Ft
5′ 6″
5′ 9″

Average age
40
35

Paroxetine Circle Diagram 7 consumers of 521 reported about Restless legs syndrome

  1. Rob K. Stayton says:
    3.0 rating

    Paroxetine for Anxiety disorders; Obsessive compulsive disorder; Depression

    Paroxetine withdrawal symptoms, despite being sloughed off, are severe (withdrawal from excessive side effects, such as restless legs, sweating, hematoma, tremor, loss of sexuality, etc.): anxiety is returning, as are constraints and depression, night sweats, aggression, etc. Lyrica : Despite dosing after one week (from 75 to 150 mg) drunkenness, dizziness, speech disorders, completely fogged, walking difficulties. absolutely unable to work Positive on paroxetine: fear is gone, self-esteem returns, less depression. Positive Lyrica: finally sleep again !!!, Relaxation during the day

  2. Marie N. Lopez says:
    3.5 rating

    Paroxetine for Depression

    Had severe side effects from the beginning (RLS, tinnitus, optical illusions, anorgasmia) and then weaning after only a short time. Then I found more about the problems and risks of paroxetine and the gesatmen group of SSRI in the antidepressant forum Germany and would never take it again today and recommend it to anyone.

  3. Coy C. Goldman says:
    4.5 rating

    Paroxetine for Drive disorders; Depression

    At a dose of 30 mg / day, the following side effects occurred: Restless leg et al. Then after 5 weeks, the dose was increased to 50 mg / day. From then on there were strong side effects. As soon as I relaxed my muscles to sleep my limbs involuntarily began to move in all directions. Simply put, I beat myself. Side effects: – Restless leg – twitching – tiredness

  4. Bonnie D. Barajas says:
    4.0 rating

    Paroxetine for Depression

    I was prescribed paroxetine by my family doctor 3 years ago without any psychological clarification, dose 20mg. The reason was my social anxiety and the resulting nervousness, trembling, rapid heartbeat, bad sleep, strong fatigue and sadness, loneliness, redness, moodiness and the like. In the first two weeks of taking it, I have noticed physically that my body is changing. I became very shaky and had quite strong dizziness, I was even whiner than usual. But that was bearable for me and shortly thereafter, I have already noted the positive side: the fear has not taken so much space. I was able to interact with people more easily, which radiated to everything else and improved my overall quality of life. I was rarely sad, could meet people, get involved with them better and thus perceive the world differently, do more business, be more fearless, find friends. All this. BUT the side effects and personality changes: my indifference to many things has grown tremendously. I mercilessly postpone things, whether it’s my studies, terse phone calls or important dates. I’ve always been tempted to postpone, but under pressure, I’ve always worked perfectly. The tablets have taken me, so I now have a huge pile of unfinished things in front of me and time is pressing. I have become incredibly unpunctual and unreliable towards people I actually like. In addition I cry much less, let me stir harder of things (which is good on the one hand, but on the other hand does not correspond to my nature without tablets). I do not feel like having sex, the libido is about 0. I have a lot of appetite and 15kg in 3 years. Because of the side effects, I decided to sell the tablets. Also, because, for lack of psychological counseling, in principle, I do not even know if the tablets fit my problem. For almost 2 weeks now I live without them, I have not auszuschlichen, but the intake stopped abruptly. I still have the well-known electric shock-like dizziness when I move my eyes to the right or left. It does not hurt, but it just annoys easily and makes me feel sick sometimes. In addition I have tachycardia every now and then, I am unfocused, very tired and without drive. I am moody and weep because of little things. I have a very strong appetite. I am a little bit more nervous in social situations. On the positive side, I feel that my libido is actually increasing. For me, the weaning are fortunately but rather moderate and I can not share the horror experiences of other people. Can I recommend paroxetine now? In my case a clear yes, because they have really increased my quality of life. For the first time in my life I have lived without fear and not permanently depressed and I do not want to miss these experiences anymore. But because of the side effect of indifference, which is having an ever more negative effect on my life and future, I just want to try again and see how I can handle it. Psychotropic drugs should only be the last step anyway. Everyone should first check extensively psychologically and be diagnosed before he reaches for something. I have taken them naively without expert advice and had pure luck that they are well worn with me. Of course, I advise you to rethink and discuss something in detail, preferably with a pure psychologist.